# SDR SWIA201540603

- Difficulty date: January 5, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 42,585 hours, 55,303 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EXPERIENCED UNCOMMANDED FEATHER MOMENTARILY DURING TAXI.  RAN LT ENGINE,  COMPLIED WITH A ELECTRIC FEATHER AUTOFEATHER AND MECHANICAL FEATHER, ALL TESTS PASS NO UNCOMMEDED FEATHER NOTED IAW AMM.
